# SDR ASOA20150920071

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 28,794 hours, 24,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW REPORTED THAT THE EMERGENCY LIGHT AT THE BULKHEAD AT 3B WAS OUT, THE 3RD CEILING EMERGENCY LIGHT WAS OUT, AND THE NR 1 OVERWING EMERGENCY EXIT LIGHT WAS ALSO OUT.  MAINTENANCE RECONNECTED THE EMERGENCY LOCATOR SIGN AT THE BULKHEAD AT 3B, RECONNECTED THE CONNECTOR PLUG ON THE NR 2 CEILING EMERGENCY LIGHT, OPERATIONALLY TESTED THE NR 1 OVERWING LIGHT WITH NO DEFECTS NOTED, ALL EMERGENCY LIGHTS WERE OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
